# SDR QXEA2020041300148

- Difficulty date: April 11, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 43,539 hours, 46,186 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM ALW, THE LANDING GEAR INDICATED 3 RED AFTER SELECTING GEAR UP.  COMPLETED THE LANDING GEAR FAILED TO RETRACT CHECK LIST AND DISCOVERED THE OVERHEAD LANDING GEAR ALTERNATE RELEASE DOOR TO BE OPEN.  AFTER COMPLETION OF THE CHECK LIST THE LANDING GEAR OPERATED AND INDICATED NORMALLY.  BEFORE GEAR RETRACTION, DID NOT CLIMB ABOVE 10,000' AND AIRSPEED DID NOT EXCEED 200 KIAS.  REMOVED FROM SERVICE.  PERFORMED FIM TASK 32-00-00-810-808 STEP 1-5B (1) & 6 CLOSEOUT.  CHECK OF NLG CENTERING MECHANISM ROLLER ASSY IS GOOD, NO DEFECTS NOTED.  INTERROGATED PSEU, NO CURRENT / RELATED FAULTS.  INTERROGATED SCU, NO RELATED FAULTS.  NO FURTHER ACTION REQ'D.  NO FURTHER DEFECTS NOTED.  DUE TO NO OTHER FAULTS, GEAR SWING IS NOT NECESSARY.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
